Just a random question for other women specifically if you’re on Seroquel, Lorezapam, or Escitalopram. Have you noticed any changes with menstrual cycles since on Medications? I know this is a bit personal, but I’m a little worried about mine. I have never been a regular sort of that nature, and have been prone to missing a month here or there…since I’m still a virgin (not sexually active period) I know I’m not pregnant but it has been almost 2 months now since my last one and I’m 33. Though I’ve been seeing signs lately of it coming and I may be a pit premature with worry on this one…like today I’ve had bad cramps and other stomach issues which for me are typical signs.
I was just wondering if being on all these medications can affect a cycle. Plus I’ve been under a great amount of stress lately with my dad going into surgery, then him being sick shortly after, (he’s fine now and back to normal but it was worrisome for a bit). And then there is all this uncertainty about my grandfather’s health, it has been very stressful for me and I know that can affect our cycle. I don’t know if I should be worried that I haven’t had my cycle in like maybe 2 months now, or if I should just try and calm down the stress and see if it will come again. Sorry if this is grossing some of the guys out, but I don’t really have anywhere else to ask about this, except my own doctor and I’d have to schedule an appointment with her and I’m just not ready to do that yet.
if i remember rightly then yes seroquel can affect your periods. mine were generally lighter and shorter when on high doses. i’m on abilify now and they are still very light and usually only last 1 or 2 days. hope this helps. x
I don’t remember how my periods were when I was taking Seroquel or Risperdal, but now on amisulpride, they are still regular, but shorter. I usually have an extremely long and heavy period, about 11 days and suffered from anaemia after each one because of the excessive blood loss (and bad PMS the week before), but now its about 8 days long and less heavy, and I don’t suffer from such bad anaemia or PMS anymore. One thing I do remember is that ever since I started taking antipsychotic meds, I have had much less - if any - period pains. Before I took meds, in high school, my pains were so severe I was bedridden.
Risperdal Stopped my periods. But when on Seroquel they came back pretty normal.
Can’t remember what happened with other meds.
But every body is different.
Sorry you’re under stress. That can stop periods too.
Thank you all for the advice. I’m going to wait, if I don’t get it by the end of next month I’ll see my doctor because I have had problems with irregularity in periods and skipping a month here and there.
I know it’s not pregnancy, since I’m still a virgin, but not having one could be because of other problems to…I try to keep an eye on what’s happening with my body for health issues. I think at this point it’s too early to rush to a doctor.
Just to mention since I brought this topic up…hm it came finally. I feel fine, everything’s running smoothly again, I knew I was just over-reacting, it’s something I typically do…I’m a bit of a hypochondriac. Sorry if I worried anyone.
Good to hear all is well again.
You’re not overreacting, when you have a concern, it’s always okay to ask questions.
I was put on blood thinners when i was 35, i will be 44 next month. I have not had my period since the blood thinners. I do not see a logical reason for it, but i assume it was from the blood thinners.
Have you ever discussed this with a doctor? When I Google blood thinners and menstrual cycle it seems that heavier cycles would the result rather then no cycle.
I never mentioned it to the doctor because it did not seem like it was significant, and now i will be 44 next month, so mu cycle should be ending soon anyway, right? I have not seen an OBGYN since i was 26 years old, and i stopped seeing my hematologist a few years ago and now my medical doctor manages my blood thinner, Do you think it is something that should concern me?
I think bringing it up to your medical doctor would be a good idea. It might be nothing to worry about and if you are on antipsychotics that may account for it but it’s still good to know for sure as that is a long time to go without a cycle.
There isn’t exactly a set age for when menopause hits, it’s generally anytime after 40. I’m sure you’d have other symptoms if you went through it though. My mom was incredibly moody and complained of hot flashes. It’s basically whenever your ovaries stop producing reproductive eggs.I think it varies among women as the age it happens.